# SDR FDEA201110174553

- Difficulty date: October 17, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458824
- Condition: Gouged
- Location: Bs 720d S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN GOUGED AT BS 720D PLUS 15" STRINGER 19L.  CUT OUT DAMAGE, FABRICATED DOUBLER AND STRUCTURAL FILLER AND INSTALLED REPAIR IAW SRM  53-30-3  FIG 14.
